# SDR SWAA2025093008600

- Difficulty date: August 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986 FLOORBEAM FWD SIDE BOTTOM NUTPLATE HOLE AT RBL 5, WL 208.   REPAIRED THE FLOORBEAM  IAW SRM 53-00-51-2R-1.
